# SDR AALA201602289006

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 8,621 hours, 1,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANTS REPORTED AN ODOR IN THE CABIN, LATE IN THE FLIGHT, WHICH WAS THROUGHOUT THE CABIN & SMELLED LIKE DE-ICE FLUID, BUT THE ACFT WAS NOT DE-ICED PRIOR TO THE FLIGHT & SOME DESCRIBED IT AS A ELEC SMELL.  ACCOMPLISHED A330 TROUBLESHOOTING CABIN AIR QUALITY JC 33L00021001.  INSPECTED APU COMPARTMENT, INLET & EXHAUST, NO LEAKS.  INSPECTED AIRFRAME, NO LEAKS EVIDENT, R & R 8 EACH HEPA RECIRCULATION FILTERS IAW AMM 22-21-41.  RAN BOTH ENGS & APU IN BLEED PACK CONFIGURATIONS, NO ODORS DETECTED.
